Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 18, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Apr 22, 2013, 2:17 PM MDT for Eddy County, Lea County, New Mexico; 17 counties in Texas. It took effect at Apr 23, 2013, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2013, 2:17 PM MDT (20:17 UTC)
- In effect from
- Apr 23, 2013, 2:00 AM MDT
- Expired
- Apr 23, 2013, 8:23 AM MDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2619 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WWUS74 KMAF 222017 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 317 PM CDT MON APR 22 2013 ...HIGH WIND WATCH CANCELLED FOR THE GUADALUPE MOUNTAINS LATE TONIGHT AND DURING THE DAY TUESDAY... ...HIGH WIND WATCH CONTINUES IN EFFECT TUESDAY NIGHT FOR THE GUADALUPE PASS OF WEST TEXAS... .A STRONG COLD FRONT WILL PUSH THROUGH SOUTHEAST NEW MEXICO AND WEST TEXAS EARLY TUESDAY. THE STRONGEST WINDS ARE EXPECTED WELL BEHIND THIS FRONT TUESDAY NIGHT. STRONG NORTHEAST WINDS CHANNELING THROUGH GUADALUPE PASS ARE POSSIBLE TUESDAY NIGHT. NMZ027-222130- /O.CAN.KMAF.HW.A.0018.130423T0900Z-130424T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- INCLUDING THE CITY OF...QUEEN 217 PM MDT MON APR 22 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WATCH. STRONG WINDS ARE NO LONGER EXPECTED IN THE GUADALUPE MOUNTAINS OF EDDY COUNTY NEW MEXICO TUESDAY AND TUESDAY NIGHT. NORTHEAST WINDS OF 20 TO 30 MPH ARE STILL EXPECTED HOWEVER. $$ NMZ028-029-033-034-TXZ045>048-050>053-231000- /O.NEW.KMAF.WI.Y.0018.130423T0800Z-130423T1400Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY 317 PM CDT MON APR 22 2013 /217 PM MDT MON APR 22 2013/ ...WIND ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY... * EVENT...WINDY CONDITIONS. * TIMING...FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT TUESDAY. * IMPACTS...LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ058>063-067>070-231000- /O.NEW.KMAF.WI.Y.0018.130423T1000Z-130423T1500Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...PECOS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE... MCCAMEY...RANKIN...BIG LAKE 317 PM CDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 10 AM CDT TUESDAY... * EVENT...WINDY CONDITIONS. * TIMING...FROM 5 AM TO 10 AM CDT TUESDAY. * IMPACTS...LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ258-231000- /O.EXT.KMAF.HW.A.0018.130424T0300Z-130424T1200Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 217 PM MDT MON APR 22 2013 ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * EVENT...HIGH WINDS. * TIMING...10 PM CDT / 9 PM MDT/ TUESDAY EVENING THROUGH 7 AM CDT /6 AM MDT WEDNESDAY MORNING. * IMPACTS...TRAVEL THROUGH GUADALUPE PASS WILL BE HAZARDOUS AT TIMES DUE TO TURBULENT CROSSWINDS. * WINDS...NORTHEAST TO EAST AT 35 TO 45 MPH WITH GUSTS TO 60 MPH THROUGH GUADALUPE PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRACTOR TRAILERS. && $$
2 follow-up statements
978 WWUS74 KMAF 230843 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 343 AM CDT TUE APR 23 2013 ...WIND ADVISORY IN EFFECT THIS MORNING FOR SOUTHEAST NEW MEXICO...THE PERMIAN BASIN...AND UPPER TRANS PECOS... ...HIGH WIND WATCH CONTINUES IN EFFECT TUESDAY NIGHT AND EARLY WEDNESDAY MORNING FOR THE GUADALUPE PASS OF WEST TEXAS... .A STRONG COLD FRONT IS MOVING THROUGH THE AREA AT PRESENT. WINDS BEHIND THE FRONT WILL SHIFT FROM THE NORTH AND NORTHEAST WITH VERY WINDY CONDITIONS EXPECTED IN SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN EARLY THIS MORNING...THEN DIMINISHING BY NOON. COLD AIR WILL DAM UP ALONG THE EASTERN SIDE OF THE GUADALUPE MOUNTAINS CAUSING STRONG NORTHEAST WINDS TO CHANNEL THROUGH GUADALUPE PASS TONIGHT. TXZ058>063-067>070-231500- /O.CON.KMAF.WI.Y.0018.130423T1000Z-130423T1500Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...PECOS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE... MCCAMEY...RANKIN...BIG LAKE 343 AM CDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * EVENT...VERY WINDY CONDITIONS. * TIMING...THROUGH 10 AM CDT THIS MORNING. * IMPACTS...LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS COULD BE BLOWN ABOUT BY THE WIND. * WINDS...NORTH TO NORTHEAST AT 30 TO 40 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ028-029-033-034-TXZ045>048-050>053-231400- /O.CON.KMAF.WI.Y.0018.000000T0000Z-130423T1400Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY 343 AM CDT TUE APR 23 2013 /243 AM MDT TUE APR 23 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * EVENT...VERY WINDY CONDITIONS. * TIMING...THROUGH 9 AM CDT /8 AM MDT THIS MORNING. * IMPACTS...LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS COULD BE BLOWN ABOUT BY THE WIND. * WINDS...NORTH TO NORTHEAST AT 30 TO 40 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ258-231645- /O.EXT.KMAF.HW.A.0018.130424T0300Z-130424T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 243 AM MDT TUE APR 23 2013 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... * EVENT...HIGH WINDS. * TIMING...10 PM CDT / 9 PM MDT/ THIS EVENING THROUGH 7 AM CDT /6 AM MDT WEDNESDAY MORNING. * IMPACTS...TRAVEL THROUGH GUADALUPE PASS WILL BE HAZARDOUS AT TIMES DUE TO TURBULENT CROSSWINDS. * WINDS...NORTHEAST TO EAST AT 35 TO 45 MPH WITH GUSTS TO 60 MPH THROUGH GUADALUPE PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRACTOR TRAILERS. && $$
909 WWUS74 KMAF 231423 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 923 AM CDT TUE APR 23 2013 ...WIND ADVISORIES CANCELLED... ...HIGH WIND WATCH CONTINUES IN EFFECT TUESDAY NIGHT AND EARLY WEDNESDAY MORNING FOR THE GUADALUPE PASS OF WEST TEXAS... .COLD AIR WILL PUSH AGAINST THE EASTERN SIDE OF THE GUADALUPE MOUNTAINS CAUSING STRONG NORTHEAST WINDS TO CHANNEL THROUGH GUADALUPE PASS TONIGHT. TXZ058>063-067>070-231530- /O.CAN.KMAF.WI.Y.0018.000000T0000Z-130423T1500Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...PECOS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE... MCCAMEY...RANKIN...BIG LAKE 923 AM CDT TUE APR 23 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. ALTHOUGH THE ADVISORY HAS BEEN CANCELLED IT WILL STILL BE WINDY THROUGH THE REST OF THE MORNING. $$ NMZ028-029-033-034-TXZ045>048-050>053-231530- /O.EXP.KMAF.WI.Y.0018.000000T0000Z-130423T1400Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY 923 AM CDT TUE APR 23 2013 /823 AM MDT TUE APR 23 2013/ ...WIND ADVISORY HAS EXPIRED... ALTHOUGH THE ADVISORY HAS BEEN EXPIRED IT WILL STILL BE WINDY THROUGH THE REST OF THE MORNING. $$ TXZ258-232230- /O.CON.KMAF.HW.A.0018.130424T0300Z-130424T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 823 AM MDT TUE APR 23 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... * EVENT...HIGH WINDS. * TIMING...10 PM CDT / 9 PM MDT/ THIS EVENING THROUGH 7 AM CDT /6 AM MDT WEDNESDAY MORNING. * IMPACTS...TRAVEL THROUGH GUADALUPE PASS WILL BE HAZARDOUS AT TIMES DUE TO TURBULENT CROSSWINDS. * WINDS...NORTHEAST TO EAST AT 35 TO 45 MPH WITH GUSTS TO 60 MPH THROUGH GUADALUPE PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRACTOR TRAILERS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 22, 1:54 PM MDT, 23 minutes earlier.
Area forecast discussion, Apr 22, 1:54 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CDT MON APR 22 2013
.DISCUSSION...
UPPER TROUGH AMPLIFYING ACROSS THE NORTHERN STATES WILL SEND A
STRONG COLD FRONT SOUTH FROM THE SOUTHERN PLAINS INTO THE
FORECAST AREA OVERNIGHT AND EARLY TUESDAY. A VERY TIGHT SURFACE
PRESSURE GRADIENT AND STRONG ISALLOBARIC GRADIENT AND BARRIER JET
WILL BE TAKING SHAPE AND THIS ARGUES FOR A QUICKER FRONTAL PASSAGE
THEN WHAT EVEN THE QUICKEST GUIDANCE IS INDICATING. WILL BRING THE
COLD FRONT TO THE PECOS RIVER IN WEST TEXAS BY 7 AM CDT TUESDAY
MORNING. IN SOUTHEAST NEW MEXICO THE FRONT SHOULD MAKE IT OVER AND
INTO THE GUADALUPE MOUNTAINS BY 7 AM CDT. WILL ISSUE A WIND
ADVISORY FOR LATE TONIGHT THROUGH MID TUESDAY MORNING FOR THE
NORTHERN AND CENTRAL PERMIAN BASIN INCLUDING THE SOUTHEAST NEW
MEXICO PLAINS. IN THE GUADALUPE MOUNTAINS...HAVE MOVED BACK THE
HIGH WIND TO WATCH TO TUESDAY NIGHT AND SCALED IT BACK GEOGRAPHICALY
TO INCLUDE ONLY THE GUADALUPE PASS IN WEST TEXAS. THE STRONGEST
SURGE APPEARS LIKE IT WILL BE WELL POST FRONTAL IN THAT AREA AT
THAT TIME. TEMPERATURES WILL BE MUCH COLDER TOMORROW AND RECORD TO
NEAR COLD HIGH TEMPERATURES ARE IN THE OFFING IN THE NORTHEAST
PERMIAN BASIN INCLUDING MIDLAND. FORECAST SOUNDINGS SUGGEST CLOUDS
WILL BE PLENTIFUL BOTH TOMORROW AND TOMORROW NIGHT. THIS SHOULD
LIMIT THE POTENTIAL FOR A FREEZE TOMORROW NIGHT. A FEW POST
FRONTAL SHOWERS WILL EVEN BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY
DUE TO SOME WARM ADVECTION PROGGED TO TAKE PLACE OVER THE
STRENGTHENING COLD DOME. TEMPERATURES WEDNESDAY WILL REMAIN MUCH
BELOW NORMAL WITH THE SURFACE HIGH IN CONTROL.
TEMPERATURES WILL WARM TO MORE SEASONAL LEVELS THURSDAY AS A
SURFACE TROUGH DEVELOPS AHEAD OF AN UPPER LEVEL TROUGH APPROACHING
FROM THE WEST. THIS TROUGH AND ITS ASSOCIATED SHORTWAVE TROUGH
COULD SPARK A FEW SHOWERS THURSDAY AND THURSDAY NIGHT ACROSS THE
REGION.
THE UPPER LEVEL TROUGH AXIS WILL APPROACH FRIDAY DECREASING
PRECIPITATION CHANCES. WITH THE SURFACE LEE TROUGH IN PLACE
TEMPERATURES SHOULD WARM TO ABOVE NORMAL WITH A LOW LEVEL THERMAL
RIDGE IN PLACE.
NO CHANGES WERE MADE TO THE EXTENDED FORECAST NEXT WEEKEND WITH
GUIDANCE IN SIGNIFICANT DISAGREEMENT. KEPT THE DRY FORECAST GOING
WITH ABOVE NORMAL TEMPERATURES.
&&
.FIRE WEATHER...
RED FLAG WEATHER IN THE GUADALUPE MOUNTAINS IS EXPECTED TO SUBSIDE
THIS EVENING WHEN WESTERLY WINDS DECREASE. WIND ACROSS EAST PERMIAN
BASIN WILL INCREASE THIS EVENING BUT RH/S WILL INITIALLY BE IN THE
20-30 PCT RANGE BEFORE INCREASING FURTHER WITH A FRONT. THE MAIN
FOCUS WILL BE ON THE ARRIVAL OF A STRONG COLD FRONT...MAINLY AFTER
MIDNIGHT. WINDY TO VERY WINDY CONDITIONS ARE EXPECTED FOR A FEW HRS
IN WAKE OF THE FRONT...ALONG WITH BLOWING DUST. AFTER THE WIND
COOLER TEMPERATURES AND HIGHER RH/S WILL PRECLUDE FIRE WEATHER
TUE/WED. A LOW PROBABILITY OF STORMS WILL ENTER THE FORECAST ACROSS
THE WEST THURSDAY.
&&
.CLIMATOLOGY...
THE RECORD COLD HIGH TEMPERATURE FOR TUESDAY APRIL 23RD AT MIDLAND
INTERNATIONAL AIRPORT IS 55 DEGREES SET IN 1931. THIS RECORD IS
FORECAST TO BE SHATTERED TOMORROW WITH A HIGH TEMPERATURE
FORECAST OF 48 DEGREES.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 39 50 34 60 / 0 0 20 10
BIG SPRING TX 45 48 35 58 / 0 10 20 10
CARLSBAD NM 40 62 40 65 / 0 0 10 0
DRYDEN TX 63 71 47 58 / 0 0 30 20
FORT STOCKTON TX 49 60 41 60 / 0 0 20 10
GUADALUPE PASS TX 47 54 37 57 / 0 0 0 0
HOBBS NM 38 54 34 61 / 0 0 10 10
MARFA TX 41 72 35 62 / 0 0 10 10
MIDLAND INTL AIRPORT TX 43 48 37 60 / 0 0 20 10
ODESSA TX 43 50 37 60 / 0 0 20 10
WINK TX 43 57 40 63 / 0 0 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 2 AM TO 8 AM MDT TUESDAY FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN
LEA COUNTY...SOUTHERN LEA COUNTY.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...WIND ADVISORY FROM 5 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING
ZONES... CRANE...ECTOR...GLASSCOCK...LOVING...MIDLAND...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...UPTON...
WARD...WINKLER.
WIND ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR THE FOLLOWING
ZONES... ANDREWS...BORDEN...DAWSON...GAINES...HOWARD...
MARTIN...MITCHELL...SCURRY.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
99/99Hazardous weather outlook, Apr 22, 12:10 PM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 110 PM CDT MON APR 22 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 110 PM CDT MON APR 22 2013 /1210 PM MDT MON APR 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO EARLY EVENING FOR THE GUADALUPE MOUNTAINS AND A RED FLAG WARNING IS IN EFFECT. GUSTY WINDS AND BLOWING DUST EXPECTED EARLY TUESDAY MORNING WITH THE PASSAGE OF A COLD FRONT. NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 TO 50 MPH CAN BE EXPECTED. BLOWING DUST MAY REDUCE VISIBILITIES TO 3 TO 5 MILES AND LOCALLY TO LESS THAN 1 MILE NEAR OPEN FIELDS AND CONSTRUCTION SITES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG GAP WINDS ARE POSSIBLE THROUGH GUADALUPE PASS TUESDAY NIGHT INTO WEDNESDAY MORNING. A HIGH WIND WATCH IS IN EFFECT FOR THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:45 AM MDT | Red Flag Warning | MAF | 16 hr | |
| Apr 22, 4:06 AM MDT | High Wind Watch | MAF | Eddy | 33 hr |
Nearby
Wind Advisories in Texas, 2013Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.